American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60G45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] D. L. Burkholder and T. Shintani. Approximation of $L\sp{1}$-bounded martingales by martingales of bounded variation . Proc. Amer. Math. Soc. 72 (1978) 166-169. MR 0494472.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Lester E. Dubins and David Gilat. On the distribution of maxima of martingales . Proc. Amer. Math. Soc. 68 (1978) 337-338. MR 0494473.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Ulrich Krengel and Louis Sucheston. Semiamarts and finite values. Bull. Amer. Math. Soc. 83 (1977) 745-747. MR 0436314.
Abstract, references, and article information
View Article: PDF

[4] G. A. Edgar and L. Sucheston. Martingales in the limit and amarts . Proc. Amer. Math. Soc. 67 (1977) 315-320. MR 0488272.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] J.-P. Gabriel. Sums of independent random variables and the Burkholder transforms . Proc. Amer. Math. Soc. 66 (1977) 123-127. MR 0451392.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] G. A. Edgar and L. Sucheston. The Riesz decomposition for vector-valued amarts. Bull. Amer. Math. Soc. 82 (1976) 632-634. MR 0415762.
Abstract, references, and article information
View Article: PDF

[7] Aryeh Dvoretzky. On stopping time directed convergence. Bull. Amer. Math. Soc. 82 (1976) 347-349. MR 0415760.
Abstract, references, and article information
View Article: PDF

[8] Alexandra Bellow. Stability properties of the class of asymptotic martingales. Bull. Amer. Math. Soc. 82 (1976) 338-340. MR 0405574.
Abstract, references, and article information
View Article: PDF

[9] Galen R. Shorack and R. T. Smythe. Inequalities for $\max|S_k|/b_k$ where $k \in N^r$ . Proc. Amer. Math. Soc. 54 (1976) 331-336. MR 0400386.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] J. R. Baxter. Pointwise in terms of weak convergence . Proc. Amer. Math. Soc. 46 (1974) 395-398. MR 0380968.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Carl Herz. Bounded mean oscillation and regulated martingales . Trans. Amer. Math. Soc. 193 (1974) 199-215. MR 0353447.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] D. Stroock and S. R. S. Varadhan. A probabilistic approach to $H\sp{p}(R\sp{d})$ . Trans. Amer. Math. Soc. 192 (1974) 245-260. MR 0365696.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Charles W. Lamb. Representation of functions as limits of martingales . Trans. Amer. Math. Soc. 188 (1974) 395-405. MR 0339328.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Stanley Sawyer. A Fatou theorem for the general one-dimensional parabolic equation. Bull. Amer. Math. Soc. 79 (1973) 1210-1215. MR 0343382.
Abstract, references, and article information
View Article: PDF

[15] A. K. Basu. A note on Strassen's version of the law of the iterated logarithm . Proc. Amer. Math. Soc. 41 (1973) 596-601. MR 0329007.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Charles W. Lamb. A short proof of the martingale convergence theorem . Proc. Amer. Math. Soc. 38 (1973) 215-217. MR 0324770.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] J. J. Uhl. Erratum to ``Martingales of strongly measurable Pettis integrable functions'' . Trans. Amer. Math. Soc. 181 (1973) 507. MR 0319263.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Gene A. DeBoth. Additive set functions on lattices of sets . Trans. Amer. Math. Soc. 178 (1973) 341-355. MR 0333109.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] David Freedman. Some inequalities for uniformly bounded dependent variables. Bull. Amer. Math. Soc. 79 (1973) 40-44. MR 0307291.
Abstract, references, and article information
View Article: PDF

[20] Murali Rao. On modification theorems . Trans. Amer. Math. Soc. 167 (1972) 443-450. MR 0362478.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] J. J. Uhl. Martingales of strongly measurable Pettis integrable functions . Trans. Amer. Math. Soc. 167 (1972) 369-378. MR 0293708.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Steven Rosencrans and Stanley Sawyer. An extremal property of independent random variables . Proc. Amer. Math. Soc. 36 (1972) 552-556. MR 0312566.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 22 of 22 found      Go to page: 1